Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Gevrey-type results in the identification of lower order coefficients in linear hyperbolic integrodifferential equations

A. Lorenzi / F. Messina

Department of Mathematics, Università degli Studi di Milano, Via Saldini 50, 20133 Milan, Italy. E-mail: ,

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 12, Issue 3, Pages 297–336, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/1569394042215847,

Publication History

Published Online:

In this paper we determine, under a suitable additional information and in a framework of Gevrey (or analytic) functions with respect to a specific group of spatial variables, a coefficient q in a linear hyperbolic equation of the form (1.1) related to a spatial domain of the form Ω × × , where Ω is a (possibly non-smooth) domain in . In our context determining q means to show existence, uniqueness and continuous dependence of q on the data.

Comments (0)

Please log in or register to comment.